# SDR USAA060943

- Difficulty date: July 24, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- Aircraft time: 56,271 hours, 56,271 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCATION: FWD ENTRY, LOWER HINGE CUTOUT IN H STRAP, ACTION: REMOVE AND REPLACE W/NEW PART IAW SRM 51-20-02   DEFECT SIZE: .125 INCH.
